# SDR CALA2014081391962

- Difficulty date: August 7, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 83,932 hours, 25,212 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GEN DRIVE ON UPPER EICAS ON TAKEOFF ROLL, TAKEOFF ABORTED.  SERVICED LT IDG TO FULL, RAN LT ENG NO LEAKS NOTED, LFT GEN CHECKED OK.  RE-CHECK IDG FLUID AFTER 25 FLIGHT HOURS.  DPI CHECKED OK, BPCU SHOWED NEED OIL & CLEARED AFTER.
